MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE
Model Number CLH-250
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.If additional information becomes available prior to the conclusion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
The customer reported that during maintenance on his olympus halogen light source, the fan was found not functioning properly.There was no patient involvement during this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device was returned for evaluation, during the evaluation the fan was not working and was replaced.A dent on the rear panel was found causing a gap near the power inlet.In addition, a minor dent was observed on the top cover and chassis.The standby lamp was missing as well as the caution plate.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Approximately over 13 years have passed since the device was manufactured.Based on the results of the legal manufacturer's investigation, it was determined that the indicated phenomenon likely occurred due to a faulty ap board and a faulty fan.Olympus will continue to monitor the field performance of this device.

Brand Name
HALOGEN LIGHT SOURCE
Common Device Name
HALOGEN LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura nishigo-mura
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer Contact
masaharu hirose
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8-061
JA   961-8061
426422891
MDR Report Key15180487
Report Number3002808148-2022-00760
Device Sequence Number12315146
Product Code EOQ
UDI-Device Identifier04953170024412
UDI-Public04953170024412
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K981543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLH-250
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown